OREGON STATE UNIVERSITY

Epigenetic regulation of adaptive responses of forest tree species to the environment

TitleEpigenetic regulation of adaptive responses of forest tree species to the environment
Publication TypeJournal Article
Year of Publication2013
AuthorsBräutigam K, Vining KJ, Lafon-Placette C, Fossdal CG, Mirouze M, Gutiérrez Marcos J, Fluch S, Fernández Fraga M, Guevara MA, Abarca D, Johnsen Ø, Maury S, Strauss SH, Campbell MM, Rohde A, Díaz-Sala C, Cervera MT
JournalEcology and Evolution
Volume3
Issue2
Pagination366-415
Date Published02/2013
URLhttp://onlinelibrary.wiley.com/doi/10.1002/ece3.461/full
Full Text